# SDR 96ZZZX3054

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7RP
- Make and model: Gulstm GIV
- Aircraft serial: 1064
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Bushing Grooved
- Location: V-Stab Attach
- Part time: 1,743 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W THE VERTICAL STABILIZER ATTACH FITTING INSPECTION IAW GULFSTREAM IV MM, CHAPTER 5, SECTION 55, THE BUSHINGS WERE FOUND TO HAVE DEEP GROOVES ON THE OUTER SURFACE.  FURTHER EXAMINATION OF THE ATTACH FITTINGS FOUND THE HOLES OVERSIZED AND OUT-OF-ROUND, AND FORWARD STRAPS WERE FOUND GOUGED (THIS WAS THE FIRST INSPECTION OF THIS AREA SINCE NEW).  SUBMITTER RECOMMENDS INSPECTING THE ATTACHING BOLTS, BUSHINGS, AND STRAPS FOR GOUGES, AND THE ATTACH FITTING FOR MISALIGNMENT.  NEW STAINLESS STEEL FITTINGS WERE INSTALLED.
